STRESS,eating disorder,too thin, chemical imbalance, many many things can cause this i advise you to go to your doctor.absent periodsNothing may be wrong, but go to your doctor and get checked as you are worried.
well can someone answer my question i havn't had mine like in 4 months and I've never been sexually active and i went to the doctor and they said my thyroid gland and everything was perfect so why don't i get my period and I'm not pregnant(they cheked that too) and i was only 10 lbs. overwieght what's wrong i know I'm irregular but it's never stopped this long (longest has been 3) writeback sophiesuds on my comment board plz. worried Sophia
The menstrual cycle refers to the reproductive cycle, a woman [of reproductive age, and if not using hormonal birth control] is experiencing her menstrual cycle every day. It's safe to be sexually active at any time as long as you are old enough to be sexually active, practicing safer sex, and using birth control to prevent unintended pregnancy.
Becoming sexually active does not generally change your menstrual cycle. If you are using contraception, such as the birth control pill, coil or Depo Provera injection, then your menstrual cycle can change. Your periods may stop or they could become shorter and lighter in flow.
to regulate their menstrual cycle
If you were pregnant then you'd no longer have a menstrual cycle, if you don't understand that then you should in no way be having sex or sexually active to risk pregnancy. The menstrual cycle is your body preparing for possible pregnancy, when pregnant the cycle is shut down.
Sex cannot mess-up your period, stress can but only if you have a menstrual cycle, while on the pill you do not have a menstrual cycle. The whole purpose of the pill it to stop your menstrual cycle so that you don't ovulate, as you don't ovulate you don't menstruate, bleeding you experience on the pill is a withdrawal bleed caused by the drop in hormones when going from your active to inactive pills. Irregular bleeding is normal for the first three months on the pill while your body adjusts, but over that three months if you experience irregular bleeding you should talk to your doctor.
HiYour question is:If you mess up on birth control can that delay your menstrual cycle?Yes messing up on birth control can delay your menstrual cycle and it can also put you at risk of pregnancy if you've been sexually active in conjunction with missing a pill or several pills.
Yes it can, it is normal for it to be off by two weeks or more. Its very stressful on your body and can cause these kind of changes.
for sure. if your menstrual cycle isn't normal, and you're sexually active, there's always a chance. and this sounds like pregnancy might be the case. sorry. check to make sure though.
The hormone that is least active while you are ovulating is progesterone. Progesterone is built up and reaches its high peak before your menstrual cycle.
Females who are sexually active, want to be protected from pregnancy, or would like to regulate there menstrual cycle, should use birth control.
Only females over 6 months of age will have a menstrual cycle. This will happen once every six months and last for 10-14 days.
It is most likely normal. A lot of girls have one period then skip a few months before having another one. It takes a while for a girls menstrual cycle to become regular.
It could be implantation bleeding if you have been sexually active recently during your fertile period. This can happen 6 to 12 days after conception.
It is unlikely but possible. The 11-year-old girl would have to be sexually active before her first period (which would be unusual and almost certainly illegal). Pregnancy could then result from the first ovulation, which occurs immediately prior to the first menstrual cycle.
No, months have no effect on your menstrual cycles.
The menstrual cycle is the reproductive cycle, as long as she is fertile she is always on her menstrual cycle. You can't tell where she is in her menstrual cycle unless she tells you.
Depends. Are you sexually active? If so, then yes, you are preggers. Buy an at-home pregnancy test at your local pharmacy (some drug stores carry them).
wow can i accelerate menstrual cycle?
I've been taking flaxseed for several months now. My cycle used to flucuate from 29 to 31 days. In the last three months it has been an even 28. So, flaxseed may cause a shorter menstrual cycle.
You can tell if your menstrual cycle is irregular because you'll be menstruating or experiencing vaginal bleeding at random times. Anything up to a weeks variation from your average menstrual cycle is considered to be normal, if there are weeks or months difference then they're irregular.
About a 3 week period every six months.
Usually by 6 months if not by 9 months then twice a year.
After having the Mierna removed you may have had a withdrawal bleed, not necessarily menstruation as part of a menstrual cycle. Upon coming off hormonal birth control it is normal to have irregular cycles for up to 12 months while your body regulates itself, a few months without a period is normal but if concerned after three months talk to your doctor.
When I first became sexually active my period came and went whenever it felt like. But I always used protection and my period was never regular in the first place. Just make sure you're not pregnant and that should give you some insight. I am sexually active, and i always use protection. Sometimes my period will be 5 days late, and sometimes my period will be early.